# SDR UALA2012052102846

- Difficulty date: May 21, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 60,390 hours, 22,635 cycles
- Engine: Iae V2527A5
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Leaking
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OVERWING EMERGENCY EXIT WINDOW AT ROW 21 ON THE RIGHT SIDE IS LEAKING WATER.  PRESSURIZED ACFT TO 3 LBS NO LEAKS NOTED CLEANED AREA OF WATER.  NO OTHER LEAKS NOTED AT THIS TIME, FLASH RAIN STORM AT TIME OF LEAK.
